Skip to main content

Advertisement

Publisher Correction to: Probability, uncertainty and quantitative risk, volume 4

Article metrics

  • 57 Accesses

The original article was published in Probability, Uncertainty and Quantitative Risk 2019 4:5

Publisher Correction to: Probability, uncertainty and quantitative risk, volume 4

https://doi.org/10.1186/s41546-019-0039-1

An error occurred during the publication of an article in Probability, Uncertainty and Quantitative Risk. The article was published in volume 4 with a duplicate citation number.

In this correction article the old and new citation metadata are published in Table 1.

Table 1 Overview of incorrect and correct citation metadata

The original article has been updated. The publisher apologizes for the inconvenience caused to our authors and readers.

Author information

Rights and permissions

Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.

Reprints and Permissions

About this article